Home University of Malaga

Home > Publications > Adaptative character of a Robert...

General information Members Research Publications Funding Courses Links Seminars and eventsPress Versión en español

Adaptative character of a Robertsonian fusion in chromosomes of the fish Gobius paganellus (Pisces, Perciformes)

Type: Artículo de revista
Authors: Amores, A., Giles, V., Thode, G.y Alvarez, M.C.
Authors in this department: M. Carmen Álvarez Herrero, Guillermo Thode Mayoral
Revista: Heredity
Year of publicattion: 1990
Pages: 151-155
Article: [descargar archivo]

© 2006 Genetics Area · Department of Cellular Biology, Genetics and Physiology. University of Malaga

Faculty of Sciences. Campus de Teatinos s/n · 29071 MALAGA · Telephone: 952132001 · Fax: 952132000

Contact · Web Map · Web Design: Ciencia Digital S.L.